# SDR IPXA2023032192101

- Difficulty date: February 27, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: AKC754639
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE COMP UPPER FWD SRTUCTRE BEAM HAS A DENT AT BOTTOM SIDE.REPLACED BEAM AT THE UPPER FWD SIDE ON TAIL CONE COMP. IAW SRM 51-31-01.(MINOR)
